Posted by myco on March 28, 2009, at 16:57:40
In reply to Re: Do antibiotics and AD's hinder each other? » yxibow, posted by myco on March 28, 2009, at 16:56:17
Blasted spelling and grammar issues lol
"....exact antibiotic I am ON (changed from ampicillin)..."
> I am fighting a bout of pneumonia and clarithromycin is the exact antibiotic I am not on (changed from ampicillin). This is why I bring this up...something feels different about nardil since Ive begun this antibiotic. I'm thinking along the lines of mild withdrawal effects as my muscle tension has increased alot since starting the antibiotic. I know the illness itself will increase tension but now it's easing up and I am still left with nasty tension that wasnt there prior to the antibiotic. Perhaps just coincidence.
> Can you give me an idea of the theoretical interaction you mentioned? As in how that interaction occurs...what is actually happening.
> thanks J
> > Theoretical interactions with antibiotics such as clarithromycin, although not noted.